Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Will taking cycloreg, siphene, HUMOG help in egg formation for me to conceive ?

I got married in 2008 Jan and from then i m trying to conceive but not able to. i have irregular periods from starting. all test done in 2009 all were ok but was not able to conceive. now again all test done in mar 2012, labro, hsg and ovalution then doc finds a problem that my egg not forming... how doc. subscribe me cycloreg... siphene and HUMOG 150 inj.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since you are having irregular cycles, you are not ovulating in every cycle. You need ovulation inducing drugs and proper treatment under the guidance of an infertility specialist for conception. Repeated hormone tests and ovulation studies are needed for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor